# SDR SCNA20250808307

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 73,068 hours, 27,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHTS, AISLE EMERGENCY LIGHTS 16RT-25RT AND 18LT-21LT-24LT-26LT DON'T TURN ON.  POWER SUPPLY - BATTERY PACK M1670 WAS REPLACED PER B737-800 AMM 33-51-06 SATISFACTORY TEST
